# SDR N6WA2024050208

- Difficulty date: April 3, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341175
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BL26.00 STIFFNER BEHIND WEB IS CRACKED. R&R LH BL26.00 STIFFNER BEHIND WEB IAW CRJ SRM 51-42-00
